# SDR UALA2011040601667

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 55,226 hours, 20,433 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED MESSAGE EXT LOADS FWD L.  TROUBLESHOT PER TSM.  CONNECTED TESTING TOOL AT DOOR 1L TEST PASSED.
